# SDR SWIA2021080960159

- Difficulty date: April 30, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R380743
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ANCHOR FITTING AT PAX DOOR CUT-OUT IS CRACKED ON AFT SIDE     (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED AFT ANCHOR FITTING IAW CRJ200 AMM 52-11-17-400-804, ADJUSTMENT AND OPS CHECK GOOD.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
